The stable 4-genus of alternating knots

Baader, Sebastian; Lewark, Lukas Pascal (2017). The stable 4-genus of alternating knots. Asian journal of mathematics, 21(6), pp. 1183-1190. International Press 10.4310/AJM.2017.v21.n6.a8

[img] Text
1505.03345.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (293kB) | Request a copy

We show that the difference between the genus and the stable topological 4-genus of alternating knots is either zero or at least 1/3.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Baader, Sebastian and Lewark, Lukas Pascal

Subjects:

500 Science > 510 Mathematics

ISSN:

1093-6106

Publisher:

International Press

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

05 Sep 2019 15:35

Last Modified:

24 Oct 2019 19:26

Publisher DOI:

10.4310/AJM.2017.v21.n6.a8

ArXiv ID:

1505.03345v2

BORIS DOI:

10.7892/boris.125474

URI:

https://boris.unibe.ch/id/eprint/125474

Actions (login required)

Edit item Edit item
Provide Feedback